The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Annales Polonici Mathematici
( Vol.55 NO.1 / 1991 )
home Continuous Transformation Groups on Spaces
Pages 301-320
K. Spallek,
home Supercomplex Structures, Surface Soliton Equations, and Quasiconformal Mappings
Pages 245-268
Julian Lawrynowicz, Katarzyna Kedzia, Osamu Suzuki,
home Univalent Functions with Logarithmic Restrictions
Pages 117-138
A. Z. Grinshpan,
home On Certain Subclasses of Bounded Univalent Functions
Pages 109-115
J. Fuka, Z. J. Jakubowski,
home Integral Representations for Some Weighted Classes of Functions Holomorphic in Matrix Domains
Pages 87-94
M. M. Djrbashian, A. H. Karapetyan,
home Distortion Function and Quasisymmetric Mappings
Pages 361-369
J. Zajac,
home On some Majorization of Derivatives in the class $S^*(\gamma)$
Pages 357-359
Andrzej Wrzesien,
home The Classes of Univalent Functions Connected with Homographies
Pages 349-355
Kajetan Tochowicz,
home Automorphisms of Riemann Surfaces with two Fixed Points
Pages 343-347
Tomasz Szemberg,
home The Growth of Regular Functions on Algebraic Sets
Pages 331-341
A. Strzebonski,
home Applications of Certain Linear Operators in the Theory of Analytic Functions
Pages 325-330
H. M. Srivastava,
home Some Criteria for the Injectivity of Holomorphic Mappings
Pages 321-323
Stanislaw Spodzieja,
home On the Dependence of the Bergman Function on Deformations of the Hartogs Domain
Pages 287-300
Zbigniew Pasternak-Winiarski,
home A new Division Formula for Complete Intersections
Pages 283-286
Mikael Passare,
home A Distortion Theorem for Quasiconformal Automorphisms of the Unit Disk
Pages 277-281
Dariusz Partyka,
home On Roots of the Automorphism Group of a Circular Domain in $\mathbb{\mathsf{C}}^n$
Pages 269-276
Jan M. Myszewski,
home A Counterexample to Subanalyticity of an Arc-analytic Function
Pages 241-243
Krzysztof Kurdyka,
home Anisotropic Complex Structure on the Pseudo-Euclidean Hurwitz Pairs
Pages 226-240
W. Krolikowski,
home The Kaehlerian Structures and Reproducing Kernels
Pages 221-224
Anna Krok, Tomasz Mazur,
home On Branches at Infinity of a Pencil of Polynomials in two Complex Variables
Pages 214-220
T. Krasinski,